Go to Naturalis.nl

Search results

Record: oai:ARNO:505220

AuthorS. van der Spoel
TitleThe shell and its shape in Cavoliniidae (Pteropoda, Gastropoda)
JournalBeaufortia
Volume15
Year1968
Issue206
Pages185-189
ISSN0067-4745
AbstractThe shape of the shell in Cavoliniidae is studied in relation with the floating capacity of the specimens. A formula for this capacity (F) is given. The value for F proved to be higher in more specialized species and de.nendent on environmental conditions.
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/548877